Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have anal fissure. Taken Augmentin and Levofloxacin but have recurring episodes

i have had an anal fissure since October last year, i have used many creams,seprodict,anusol,fudicineand right now metrogyl gel, on top that taken tablets, ciprofloxcin,apeniclox, but all this didnt help.i was later given acomoclave which helped me and i was ok for 1 and1/2 months it has again come back, i have taken augumetin clavunic, but it hasnt helped.i been given levofloxacin .please help me.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
these are symptomatic therapy which sometimes isnt efficient and you may need surgical procedure to exscise anal fisure. This is the last option but also this is the only permanent solution. you should also regulate your diet and take stool softeners,have sitz baths,use steroid creams if necessary.antibiotics are helpful only when there is bacterial infection and it wont cure primary disease.
Wish you good health.Regards
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor